MAUDE Adverse Event Report: QUEST MEDICAL, INC. 10 IN. Q2 MULTIPORT MANIFOLD IV SET; INTRAVASCULAR ADMINISTRATION SET

QUEST MEDICAL, INC. 10 IN. Q2 MULTIPORT MANIFOLD IV SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 9520
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to quest medical by progressive medical of an alleged issue with product code 9520.The report stated that the ports were cracking and leaking when opened.It was confirmed that there was no patient injury.
 
Additional Manufacturer Narrative
Quest medical received the suspect device on 2/10/2023.The complaint condition was confirmed.The port was detached from the manifold.The suspected root cause is weak weld of the port.Quest will continue to monitor and trend this complaint conditon.Quest has concluded its investigation.

Brand Name
10 IN. Q2 MULTIPORT MANIFOLD IV SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key16524723
Report Number1649914-2023-00011
Device Sequence Number17785034
Product Code FPA
UDI-Device Identifier00634624952003
UDI-Public00634624952003
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151079
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9520
Device Catalogue Number9520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown